# SDR USAA951175

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834259
- Condition: Corrosion
- Location: Bs 328-344
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH DIAMETER AREA, INTERCOSTAL UPPER FLANGE STATION 328 TO 344 LBL 12, WL 208.  REPLACED INTERCOSTAL, REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2. (M)
